Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 410, NWS Springfield, MO

July 24, 2011Christian County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2011, 7:54 PM CDT for Christian County, Stone County, Missouri. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2011, 7:54 PM CDT (00:54 UTC)
Expired
Jul 24, 2011, 8:20 PM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 28 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:08 PM CDTTSTM WND GST 53Nixa, MO53 MPH MEASURED FROM HOME WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2289 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WUUS53 KSGF 250054
SVRSGF
MOC043-209-250200-
/O.NEW.KSGF.SV.W.0410.110725T0054Z-110725T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 900 PM CDT.

* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES NORTHWEST OF NIXA...OR NEAR
  BATTLEFIELD...MOVING SOUTH AT 15 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BOAZ...CHESTNUTRIDGE...CHRISTIAN
  CENTER...CLEVER...EXTREME SOUTHERN SPRINGFIELD...FREMONT HILLS...
  HIGHLANDVILLE...HURLEY...NIXA...OZARK...PONCE DE LEON...SELMORE AND
  SPOKANE.

AT 753 PM...THE BATTLEFIELD FIRE DEPARTMENT OBSERVED 60 MPH WIND 
GUSTS IN BATTLEFIELD.  70 MPH WIND GUSTS WERE MEASURED AT THE 
NATIONAL WEATHER SERVICE OFFICE IN SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3686 9347 3695 9350 3707 9348 3710 9346
      3710 9343 3709 9342 3709 9318 3701 9314
      3687 9316 3681 9332
TIME...MOT...LOC 0053Z 357DEG 14KT 3710 9334
WIND...HAIL 60MPH <.50IN

$$

CRAMER
2 follow-up statements
245 
WWUS53 KSGF 250113
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CDT SUN JUL 24 2011

MOC043-209-250200-
/O.CON.KSGF.SV.W.0410.000000T0000Z-110725T0200Z/
CHRISTIAN MO-STONE MO-
813 PM CDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT 
FOR NORTHEASTERN STONE AND CHRISTIAN COUNTIES...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR NIXA...MOVING SOUTH AT 15 MPH.
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE BOAZ...CHESTNUTRIDGE...FREMONT HILLS...
HIGHLANDVILLE...NIXA...OZARK...PONCE DE LEON...SELMORE AND SPOKANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3686 9347 3695 9350 3704 9346 3709 9342
      3709 9325 3702 9319 3699 9318 3687 9316
      3681 9332
TIME...MOT...LOC 0114Z 357DEG 14KT 3702 9334
WIND...HAIL 60MPH <.50IN

$$

CRAMER
019 
WWUS53 KSGF 250120
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT SUN JUL 24 2011

MOC043-209-250130-
/O.CAN.KSGF.SV.W.0410.000000T0000Z-110725T0200Z/
CHRISTIAN MO-STONE MO-
820 PM CDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STONE AND WESTERN
CHRISTIAN COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3686 9347 3695 9350 3704 9346 3709 9342
      3709 9325 3702 9319 3699 9318 3687 9316
      3681 9332
TIME...MOT...LOC 0120Z 357DEG 14KT 3700 9334

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:41 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 24, 6:41 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUL 24 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 641 PM CDT SUN JUL 24 2011/

NARROW BAND OF CONVERGENCE ALONG AND JUST SOUTH OF THE HIGHWAY 54
CORRIDOR HAS BECOME A FOCUS FOR CONVECTIVE DEVELOPMENT OVER THE
PAST FEW HOURS. THE ATMOSPHERE IS UNSTABLE...WITH LIFT INDEX
VALUES OF -5C OR LESS. SBCAPE AND MLCAPE VALUES ARE IN THE 2000
TO 2500 J/KG RANGE...WITH MINIMAL CIN (AROUND 25 J/KG). WITH WIND
SHEAR ON THE WEAK SIDE...STORM MODE IS CELLULAR/MULTICELLULAR WITH
PULSE CHARACTERISTICS. AS SUCH THERE WILL BE A LOCALIZED SEVERE
WEATHER RISK OVER THE NEXT FEW HOURS WITH DAMAGING DOWNBURST WINDS
THE PRIMARY CONCERN. CANNOT RULE OUT SOME HAIL...BUT LARGE HAIL
WILL BE THE EXCEPTION RATHER THAN THE RULE. AS HAS BEEN THE CASE
THE PAST FEW DAYS...THIS ACTIVITY WILL BE DIURNAL IN NATURE AND WE
SHOULD SEE A DECREASE IN INTENSITY AND COVERAGE BY 03Z.

WILL ALSO BE WATCHING DEVELOPMENT ACROSS FAR SOUTHEAST NEBRASKA
AND NORTHEAST KANSAS. STORM PROPAGATION VECTORS (BOTH NORMAL AND
FORWARD PROPAGATING) ARE ORIENTED TO THE SOUTHEAST...THUS IF THIS
ACTIVITY CAN CONGEAL AND BECOME BETTER ORGANIZED THERE IS A RISK
OF THIS ACTIVITY AFFECTING THE REGION AS EARLY AS LATER THIS
EVENING.

GAGAN

&&

.DISCUSSION...

THE MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH CHANCES OF
ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO MONDAY.
ALSO...ATTENTION REMAINS FOCUSED ON THE HOT CONDITIONS THAT ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK.

CURRENTLY AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED
SOUTH THROUGH THE AREA. ISOLATED TO SCATTERED THUNDERSTORMS
DID DEVELOP ALONG THE BOUNDARY AS IT PASSED THROUGH THE
AREA...WITH ALL ACTIVITY CURRENTLY SHIFTED TO THE SOUTH OF THE
AREA ALONG THE BOUNDARY. AREAS THAT DID RECEIVE RAINFALL THIS
MORNING INTO EARLY THIS AFTERNOON WERE SLOW TO WARM. HOWEVER...NOW
THAT THE RAIN HAS ENDED THE CLOUDS ARE STARTING TO BREAK UP. FEEL
TEMPERATURES IN THESE AREAS WILL QUICKLY RECOVER...AND COMBINED
WITH THE RAINFALL WILL RESULT IN MORE HUMID CONDITIONS. SOME
ADDITIONAL ISOLATED THUNDERSTORMS CANNOT BE RULED OUT LATE THIS
AFTERNOON AS TEMPERATURES WARM WELL INTO THE 90S TO AROUND 100
DEGREES...HOWEVER MOST OF THE ACTIVITY SHOULD REMAIN SOUTH AND
EAST OF THE AREA.

A WEAK COLD FRONT IS CURRENTLY LOCATED ACROSS NORTHERN MISSOURI
THIS AFTERNOON. THIS FRONT WILL SLOWLY SLIDE A LITTLE FARTHER SOUTH
THIS EVENING INTO TONIGHT BEFORE STALLING JUST NORTH OF THE AREA.
EVEN WITH THE FRONT NOT EXPECTED TO PASS THROUGH THE AREA...WILL
STILL HAVE TO WATCH FOR CONVECTION DEVELOPING TO THE NORTH AND
SLIDING SOUTH THROUGH THE AREA LATER THIS EVENING INTO THE
OVERNIGHT HOURS.

THE FRONT WILL REMAIN NORTH OF THE AREA ON MONDAY THEN RETREAT
BACK TO THE NORTH BY TUESDAY...NOT MAKING ANY REAL DENT TO THE
HOT CONDITIONS THAT HAVE PREVAILED ACROSS THE REGION. 850MB
TEMPERATURES WILL BE SLIGHTLY COOLER ON MONDAY...BUT WILL ONLY
RESULT IN HIGHS BEING A COUPLE DEGREES COOLER. HIGHS ARE STILL
EXPECTED TO WARM INTO THE 90S TO NEAR 100 DEGREES WITH HEAT INDEX
VALUES OVER 100 DEGREES MONDAY AFTERNOON. THE RIDGE WILL BUILD
BACK OVER THE REGION BY THE MIDDLE OF THE WEEK WITH DRY AND HOT
CONDITIONS EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY.
THEREFORE...HAVE EXTENDED THE CURRENT HEAT WARNING AND HEAT
ADVISORY THROUGH THURSDAY AFTERNOON.

LATE THIS WEEK INTO NEXT WEEKEND...THE UPPER LEVEL RIDGE WILL
FLATTEN SOME AND ALLOW A FRONT TO SLIDE SOUTH TOWARDS THE AREA
CREATING THE NEXT CHANCES FOR CONVECTION ACROSS THE REGION ALONG
WITH POSSIBLY SLIGHTLY COOLER CONDITIONS.

WISE

&&

.AVIATION...
/ISSUED 641 PM CDT SUN JUL 24 2011/

FOR THE 00Z TAF PACKAGE...THE ATMOSPHERE HAS RECHARGED AND WITH
SEVERAL BOUNDARIES AROUND TO PROVIDE FOCUS FOR CONVECTION...WILL
CONTINUE TO MENTION VCTS/CB FOR JLN/SGF/BBG THROUGH AT LEAST THE
MID EVENING HOURS. BRIEF BOUTS OF LOW END MVFR TO IFR CEILING AND
VISIBILITY WILL BE POSSIBLE...THOUGH TOUGH TO PINPOINT GIVEN THE
SPORADIC NATURE OF SHRA/TSRA DEVELOPMENT. MUCH OF THIS ACTIVITY
HAS BEEN FUELED BY DAYTIME HEATING...THUS COVERAGE AND INTENSITY
SHOULD WANE AFTER 03Z. THEREAFTER...EXPECTED VFR CONDITIONS WITH
ISOLATED TO WIDELY SCATTERED SHRA/TSRA POSSIBLE AGAIN FROM MID
MONDAY AFTERNOON ONWARD.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
     094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
     066>071-077-078-088-093-101.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jul 24, 4:45 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT SUN JUL 24 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
445 PM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED LARGE HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  EXTREME RISK FOR EXCESSIVE HEAT.

DISCUSSION...

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO
  TONIGHT OVER ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.
  FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
  WITH ANY THUNDERSTORMS THAT DEVELOP. A FEW SEVERE STORMS CANNOT
  BE RULED OUT FROM LATE THIS AFTERNOON THROUGH THE MID EVENING
  HOURS...WITH A LOCALIZED DAMAGING WIND RISK AND A RISK FOR HAIL
  TO THE SIZE OF QUARTERS.

  EXCESSIVE HEAT WILL PERSIST INTO EARLY THIS EVENING AS HEAT
  INDEX VALUES TOP OUT BETWEEN 100 AND 110 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE WILL BE A CHANCE FOR THUNDERSTORMS ON MONDAY...MAINLY
  ACROSS SOUTHERN MISSOURI...THEN ADDITIONAL THUNDERSTORMS WILL
  BE POSSIBLE TOWARDS THE END OF THE WEEK INTO NEXT WEEKEND.

  THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION
  THROUGH MUCH OF THE WEEK...AS TEMPERATURES CONTINUE TO WARM
  WELL INTO THE 90S TO AROUND 103 DEGREES AND HEAT INDEX VALUES
  CLIMB INTO THE 100 TO 110 RANGE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

 DUE TO THE ISOLATED NATURE OF THE EXPECTED THUNDERSTORM
 ACTIVITY...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jul 24, 5:37 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     6 WNW NORTHWYE          38.02N 91.84W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            POWER LINES DOWN NEAR INTERSECTION OF HIGHWAY E AND
            HIGHWAY A. RELAYED FROM MARIES COUNTY EMERGENCY MANAGER.

0515 PM     TSTM WND DMG     ROLLA                   37.95N 91.77W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            A FEW POWER POLES DOWNED. RELAYED VIA MARIES COUNTY
            EMERGENCY MANAGER.

0535 PM     HAIL             ROLLA                   37.95N 91.77W
07/24/2011  E0.88 INCH       PHELPS             MO   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jul 24, 6:53 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 SE ROLLA              37.94N 91.75W
07/24/2011                   PHELPS             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN. SHINGLE DAMAGE TO
            ROOFS AND WINDOWS BROKEN DUE TO DOWNED TREES. A FEW SHEDS
            BLOWN OVER. CONCENTRATION OF DAMAGE IS NEAR THE
            INTERSECTION OF HIGWAY 72 AND HIGHWAY O.

&&

GAGAN
Local storm report, Jul 24, 7:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.86N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            MOBILE HOME DESTROYED WITH ROOF DAMAGE SUSTAINED TO A
            NEARBY MOBILE HOME.

&&

GAGAN
Local storm report, Jul 24, 7:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 N BRIGHTON            37.47N 93.35W
07/24/2011                   POLK               MO   EMERGENCY MNGR

            BARN DESTROYED AND A FEW TREES DOWN.

&&

GAGAN
Local storm report, Jul 24, 7:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/24/2011  M70 MPH          GREENE             MO   ASOS

            70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS

&&

JTK
Local storm report, Jul 24, 7:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.

&&

JTK

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:26 PM CDTSevere Thunderstorm WarningSGFGreene46 min
Jul 24, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
Jul 24, 9:21 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton31 min
Jul 25, 2:41 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon64 min
Jul 25, 3:21 PM CDTFlash Flood WarningSGFVernon110 min
Jul 25, 3:42 PM CDTSevere Thunderstorm WarningSGFBarton63 min
Jul 25, 5:20 PM CDTSevere Thunderstorm WarningSGFJasper, Newton55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.